LET US KNOW HOW YOU ARE DOING AND ONE POSITIVE THING YOU CAN DO IN THE NEXT 24, 36 AND 48 HOURS.
IN THE NEXT 24 HOURS I WILL ENCOURAGE MY FAMILY HERE TO BE SAFE AND TRY HARD NOT TO TALK ABOUT THE UGLY PART OF ME.
IN THE NEXT 36 HOURS I WILL HAVE CLEANED UP MY BEDROOM. (ITS BEING IN HABITED BY SOMEONE WHO IS HALF HOARDER AND HALF PIG!)
IN THE NEXT 48 HOURS I WILL MAKE FILE FOLDERS FOR ALL OF THE WORK I NEED TO COMPLETE BY WEDS. AND I WILL HAVE MADE FUNDS AVAILABLE TO ME BY MONDAY IN THE NEW BANK.
I'M HERE JUST STRUGGLING TO BREATHE BECAUSE MY NOSE IS SO STOPPED UP! I DON'T KNOW WHAT IT IS ABOUT MY RIGHT SIDE BUT IT SURE IS STUBBORN AND CLOGGED. I'M TRYING TO REMEMBER THAT PEOPLE WILL BARK AT YOU BECAUSE THEY ARE IN PAIN AND THAT YOU WILL ALSO YOURSEL F DO THIS ON OCCASSION BECAUSE AFTER ALL WE ARE ANIAMALS. JUST THEH GIANT KIND! WITH A LOT OF BRAIN. HMPF!
************** possible disordered eating trigger **************** ************************************ ******************************
they messed with my med routine and the increase in the B-12 made me very very nauseated. I have issues with food anyways because the radiation exposure fried my taste buds and I can't taste hardly to nothing of anything. so eating is difficult.
nothing sould/looks/tastes good. its really disheartening to be craving something and then eat it an not be able to taste it.
I have to eat braille food. ie i eat it for the temperature/texture of it.
last night hot tomato soup with melted cheese in it finally sounded good and didn't upset my already upset stomach.
the effects of the medication reaction are waning and I am feeling MUCH better.
I'm not really a psychopath, I just play one on the internet.
This sounds horrid. Temperature I can take but the texture of some foods... Gags me. (Eating disorders) brings out the bulemic in me. Like applesauce... love it but sometimes I just can't swallow it. The texture may be fine one minute and not the next. Taking B-12 and Iron make me ill. So I decided not to take them anymore. Nor do I take the Calcium/Vit D... Heck, it's hard for me to swallow my meds some days...
Tomato soup and grilled cheese is my comfort food...
I made a vegetarian chilli this evening that turned out really good but then... after eating only a little bit, the texture bothered me.
I am glad that the reaction to meds is waning and that you are feeling much better... have you ever tried doing protein shakes in place of food? I do this at times...
Snowy steps up .... then down, then up, then down.... (thought I'd do a few aerobics at the same time!!)
ok.... I am doing very well, except for way too much arthritic pain all over my feathery body... ouchie ouchie.... However! we all have "stuff" to cope with in one way or another, so I just grin and carry on with livin' life.. woo hoo....
Now... in the next 24hours...I am going to clean my place.. yes, I am, really! yes... maybe... lol... .....OR on the other hand, I might just take a nap, or read a book...... lol ohhh yeah.....
36 hours from now, I will work, then go and help Mom do some things and spend time with her....then home to ring in the new year! .......
48hrs from now.... I will be nestled in bed, sleeping in and then treating myself to a relaxing day of doing nada.... ahhhhh so good!!!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.